# SDR AALA202409132572

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,629 hours, 15,323 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT ITEM, LANDING GEAR WARNING HORN SOUNDED ON DESCENT PASSING 11,000' WITH GEAR UP AND HANDLE OFF. WHEN GEAR DOWN SELECTED ON APPROACH, THE MAIN GEAR WERE SLOW TO DROP GIVING THE DISAGREE HORN AGAIN. TROUBLE SHOT PER WDM 34-33-11, FOUND CONNECTOR D3671 DAMAGED. REPLACED CONNECTOR (AALA202409132572), PER SWPM 20-51-15 AND OPERTIONAL CHECK RADIO ANTENNAS NUMBER 1 SYSTEM GOOD, PER AMM 34-33-00. ALSO REPLACED TRANSMITTER (AALA202409130510) AND RCVR ANTENNAS (AALA202409131342) FOR LOW RANGE RADIO ALTIMETER SYSTEM 1 AND 2, PER AMM 34-33-11.
